Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2800 KB) | Metadata | Table of Contents | PRIMS summary
Volume 21, Issue 1, 1985, pp. 27–46
DOI: 10.2977/prims/1195179839

Published online: 1985-02-28

Hyperbolic Fibre Spaces and Mordell's Conjecture over Function Fields

Junjiro Noguchi[1]

(1) Tokyo Institute of Technology, Japan

No abstract available for this article.

No keywords available for this article.

Noguchi Junjiro: Hyperbolic Fibre Spaces and Mordell's Conjecture over Function Fields. Publ. Res. Inst. Math. Sci. 21 (1985), 27-46. doi: 10.2977/prims/1195179839